# SDR YENA2021080300494

- Difficulty date: July 28, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 71,185 hours, 25,753 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2732, PAP-EWR. DIRTY SOCK SMELL ON DESCENT ODOR REPORT FILLED OUT; REF. INFO NOTICE 2017-T015G, T/S PER TSM 05-50-00-810-831-A ISOLATED TO PACK 1 CAUSING THE ODOR. PACK 1 DEFER PER MEL 21-52-01A. CAT C MX-4 UPDATED PLACARD INSTALLED MX CTL NOTIFIED.
